Advanced search
2 files | 782.70 KB Add to list

Regularity properties of distributions through sequences of functions

(2013) MONATSHEFTE FUR MATHEMATIK. 170(2). p.227-237
Author
Organization
Abstract
We give necessary and sufficient criteria for a distribution to be smooth or uniformly Hölder continuous in terms of approximation sequences by smooth functions; in particular, in terms of those arising as regularizations (T∗ϕ_n) .
Keywords
Regularizations, Hölder–Zygmund spaces, Sequences of smooth functions, Regularity of Schwartz distributions, Hölder continuity, Generalized functions

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 179.39 KB
  • Pilipovic Scarpalezos Vindas Regularity properties through sequences of functions.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 603.31 KB

Citation

Please use this url to cite or link to this publication:

MLA
Pilipović, Stevan, Dimitris Scarpalézos, and Jasson Vindas Diaz. “Regularity Properties of Distributions Through Sequences of Functions.” MONATSHEFTE FUR MATHEMATIK 170.2 (2013): 227–237. Print.
APA
Pilipović, S., Scarpalézos, D., & Vindas Diaz, J. (2013). Regularity properties of distributions through sequences of functions. MONATSHEFTE FUR MATHEMATIK, 170(2), 227–237.
Chicago author-date
Pilipović, Stevan, Dimitris Scarpalézos, and Jasson Vindas Diaz. 2013. “Regularity Properties of Distributions Through Sequences of Functions.” Monatshefte Fur Mathematik 170 (2): 227–237.
Chicago author-date (all authors)
Pilipović, Stevan, Dimitris Scarpalézos, and Jasson Vindas Diaz. 2013. “Regularity Properties of Distributions Through Sequences of Functions.” Monatshefte Fur Mathematik 170 (2): 227–237.
Vancouver
1.
Pilipović S, Scarpalézos D, Vindas Diaz J. Regularity properties of distributions through sequences of functions. MONATSHEFTE FUR MATHEMATIK. 2013;170(2):227–37.
IEEE
[1]
S. Pilipović, D. Scarpalézos, and J. Vindas Diaz, “Regularity properties of distributions through sequences of functions,” MONATSHEFTE FUR MATHEMATIK, vol. 170, no. 2, pp. 227–237, 2013.
@article{3194122,
  abstract     = {{We give necessary and sufficient criteria for a distribution to be smooth or uniformly Hölder continuous in terms of approximation sequences by smooth functions; in particular, in terms of those arising as regularizations (T∗ϕ_n) .}},
  author       = {{Pilipović, Stevan and Scarpalézos, Dimitris and Vindas Diaz, Jasson}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  keywords     = {{Regularizations,Hölder–Zygmund spaces,Sequences of smooth functions,Regularity of Schwartz distributions,Hölder continuity,Generalized functions}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{227--237}},
  title        = {{Regularity properties of distributions through sequences of functions}},
  url          = {{http://dx.doi.org/10.1007/s00605-012-0410-0}},
  volume       = {{170}},
  year         = {{2013}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: